# SDR 2025F00099

- Difficulty date: April 22, 2025
- Submitted: April 22, 2025
- Operation: General aviation
- Aircraft: N728AV
- Make and model: Airbus A320-214
- Aircraft serial: 6209
- Aircraft time: 23,540 hours, 20,908 cycles
- Engine: Cfmint CFM565B43
- Engine time: 22,718 hours, 25,216 cycles
- System (JASC): 3400 · Navigation System
- Part: Sensor
- Part number: 9651676006
- Part serial: EMK532552
- Condition: Active
- Location: Zone 100
- Part time: 35,779 hours, 21,124 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

GPWS ACTIVATED DURING APP RWY 2G PEI.
